# SDR CALA9701226

- Difficulty date: August 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N69736
- Make and model: Boeing 727224
- Aircraft serial: 20665
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Line
- Condition: Leaking
- Location: Air Cond Bay
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

THE A-SYSTEM HYDRAULIC QUANTITY DECREASED TO .5 GALLON WHILE EN ROUTE.  THE NR 1 LED UNSAFE LIGHT WAS OBSERVED TO BE ILLUMINATED WITH FLAPS UP.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND HYDRAULIC LINE IN RIGHT AIR CONDITIONING BAY LEAKING.  THE LINE WAS REPLACED USING FLEX LINE AND A DIP WAS ISSUED TO REPLACE THE FLEX LINE WITHIN 1200 HOURS OR 500 FLIGHTS.
